MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM; CATEHTER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM; CATEHTER HEMODIALYSIS NON IMPL
Catalog Number CU-23122-F
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The image displayed one guide wire assembly with the straightener tube and end cap missing.No damage can be observed in the photo.The customer also returned multiple components of a cvc kit, including one guide wire assembly and catheter, for analysis.Definite signs of use were observed.Visual inspection of the guide wire revealed one kink along the body.The j-bend was misshapen but intact.Microscopic examination confirmed the damage and revealed that the welds were present and spherical.Visual examination of the ars could not be performed as it was not returned.The kink in the guide wire measured 560mm from the proximal end.The overall length of the guide wire measured 601mm which is within the specification limits of 596-604mm per the guide wire product drawing.The outer diameter of the guide wire measured 0.844mm which is within the specification limits of 0.838-0.877mm per the guide wire product drawing.The guide wire was tested with a lab inventory ars/18ga introducer needle subassembly per the instructions-for-use (ifu) provided with this kit.The ifu states, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".The guide wire was able to pass through the components with little to no resistance.Functional analysis of the ars could not be performed as it was not returned.A manual tug test confirmed that both welds were secure.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The customer report of resistance between the ars and guide wire could not be confirmed through investigation of the returned sample.Visual analysis of the guide wire revealed that it contained one kink.Despite this, the guide wire passed all relevant dimensional and functional requirements.Analysis of the ars could not be performed as it was not returned for analysis.Therefore, based on the customer report and without the ars returned, the potential root cause could not be confirmed at this time.Teleflex will continue to monitor and trend for reports.
 
Event or Problem Description
It was reported that: "(b)(6) 2024, the doctor found the swg / ars resistance during use on the patient.Involved 1 pc.No medical intervention was performed.The patient condition is fine.".

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM
Common Device Name
CATEHTER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20198091
Report Number3006425876-2024-00931
Device Sequence Number7584080
Product Code MPB
UDI-Device Identifier00801902100269
UDI-Public(01)00801902100269(11)231121(17)250425(10)71F23L0409(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2025
Device Catalogue NumberCU-23122-F
Device Lot Number71F23L0409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown